Abstract and Applied Analysis

Nonexistence results of solutions to systems of semilinear differential inequalities on the Heisenberg group

Abdallah El Hamidi and Mokhtar Kirane

Full-text: Open access

Abstract

We establish nonexistence results to systems of differential inequalities on the (2N+1)-Heisenberg group. The systems considered here are of the type (ESm). These nonexistence results hold for N less than critical exponents which depend on pi and γi, 1im. Our results improve the known estimates of the critical exponent.

Article information

Source
Abstr. Appl. Anal., Volume 2004, Number 2 (2004), 155-164.

Dates
First available in Project Euclid: 6 April 2004

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1081267506

Digital Object Identifier
doi:10.1155/S108533750430802X

Mathematical Reviews number (MathSciNet)
MR2058271

Zentralblatt MATH identifier
1133.35354

Subjects
Primary: 35J60: Nonlinear elliptic equations 35K60
Secondary: 35L60

Citation

El Hamidi, Abdallah; Kirane, Mokhtar. Nonexistence results of solutions to systems of semilinear differential inequalities on the Heisenberg group. Abstr. Appl. Anal. 2004 (2004), no. 2, 155--164. doi:10.1155/S108533750430802X. https://projecteuclid.org/euclid.aaa/1081267506


Export citation